# SDR DALA2024070906965

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 63,714 hours, 33,610 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Receptacle
- Condition: Odor
- Location: Seat Row 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 BURNING SMELL IN ROW 13.   PERFORMED AMDS WORKCARD 0550-2002 TYPE 10 +0550-9001. PLUGGED IN LAPTOP INTO ALL 3 SEATS CHARGING PORTS, ALL PAX SCREENS WORK NORMAL WITH NO ODOR NOTICED. DROPPED OVERHEAD PSU. NO ODOR OR DEFECTS FOUND. REF A319 AMM 25-25. COULD NOT DUPLICATE SMELL OR FIND ANY DEFECTS. ACT OK FOR SVC. (5860278)
